A theorem for convergence of generator sequences


Canak I.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.2, pp.408-411, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2010.11.017
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.408-411

Abstract

In this paper, we show under which conditions a generator sequence is convergent. We also give a Tauberian theorem for Cesaro summability as a special case. (C) 2010 Elsevier Ltd. All rights reserved.